Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Homeomorphisms of a certain cube with holes

Author: Donald Myers
Journal: Trans. Amer. Math. Soc. 191 (1974), 289-299
MSC: Primary 57A10
MathSciNet review: 0348749
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For some manifolds the group of isotopy classes of self-homeomorphisms is known. In this paper this group is computed for a well-known cube with two holes. Two related manifolds are defined and the groups of isotopy classes on these manifolds are given without proof. One of these cubes with holes is such that every homeomorphism is isotopic to the identity.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57A10

Retrieve articles in all journals with MSC: 57A10

Additional Information

PII: S 0002-9947(1974)0348749-2
Keywords: 3-manifolds, homeomorphisms, cubes with holes, C-homeomorphisms
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia